# SDR ASAA2022061638702

- Difficulty date: June 16, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 57,622 hours, 17,124 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Master Caution
- Part number: UNKNOWN
- Condition: False Indication
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON MSTR RECALL PUSH ON AFTER START CONT CAB ZONE TEMP CAUTION LIGHT ILLUMINATED GOES OUT BUT W/ MSTR CAUTION SWITCH RESET. GROUNDED - YES. PERFORMED B737-800 FIM 21-62 TASK 842, NO FAULTS DETECTED.
